# SDR DL76L091251

- Difficulty date: July 23, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 55,011 hours, 8,067 cycles
- Engine: Pwa PW4060
- Engine time: 50,462 hours, 7,449 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

L ENG CONTROL AND L ENG EEC 1 MSG AFTER ENG START - RTB.  PIMU BIT - CH A/CNTRL.  CH A/FAULT CAT 1.  CH B/UNIT FAULT. CHB/CNTRL.  FAULT CAT 1/CAT 2. CHB P2 LINE. T2/P2 PROBE HT.  CH B LOST POWER.  CH B XLINK FAIL.  INSPECTED EEC AND LINES.  ERASED MSGS RAN ENG ON IDLE, NO FAULTS NOTED.  NO MTC AND STATUS MSGS.
